Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#323656] of Richard T. Durrett

Papers Published

  1. Cox, JT; Durrett, R, Hybrid zones and voter model interfaces, Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability, vol. 1 no. 4 (January, 1995), pp. 343-370 [doi]
    (last updated on 2017/12/18)

    Abstract:
    We study the dynamics of hybrid zones in the absence of selection. In dimensions d > 1 the width of the hybrid zone grows as √t but in one dimension the width converges to a non-degenerate limit. We believe that tight interfaces are common in one-dimensional particle systems. © 1995 Chapman & Hall.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320